# SDR SWAA083563

- Difficulty date: June 26, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 76,519 hours, 44,952 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645168A
- Part serial: 8416T
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 7 SPOILER UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
